MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3511
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The used device is not available for investigation because the customer discarded it.A review of the device history record is pending.
 
Event or Problem Description
The complaint/event involved a 30" (76 cm) appx 3.6 ml, 20 drop admin set w/integrated chemolock® port drip chamber, chemolock® w/red cap, bag hanger.Floaters (like small hairs or fabric pieces) in the "squeezing bulb" of the adult tubing were observed and confirmed by two staff members.This was discovered during the pharmacist's final medication check (of an unknown drug) before handing off to nursing for administration.There was no patient involvement, no adverse event/harm and there was a small delay in therapy as the dose needed to be remade.
 
Additional Manufacturer Narrative
The reported complaint of floaters could not be confirmed.Without the return of the sample or a photo/video a comprehensive review cannot be performed and a probable cause cannot be determined.

Brand Name
30" (76 CM) APPX 3.6 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK® PORT DRIP CHA
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22008731
Report Number9617594-2025-00983
Device Sequence Number7985785
Product Code ONB
UDI-Device Identifier00887709057029
UDI-Public(01)00887709057029(17)300201(10)14317356
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3511
Device Lot Number14317356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date05/13/2025
Supplement Report FDA Received Date06/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED MEDICATION, MFR UNK.
Patient SexUnknown